Translator Disclaimer
November/December 2009 On reconstruction of boundary controls in a parabolic equation
Vyacheslav Maksimov
Adv. Differential Equations 14(11/12): 1193-1211 (November/December 2009).

Abstract

A problem of dynamical reconstruction of boundary controls in a nonlinear parabolic equation is considered. In the case when a control is concentrated in the Neumann boundary conditions, a solving algorithm which is stable with respect to informational noises and computational errors is described. The algorithm is based on the ideas of the theory of feedback control.

Citation

Download Citation

Vyacheslav Maksimov. "On reconstruction of boundary controls in a parabolic equation." Adv. Differential Equations 14 (11/12) 1193 - 1211, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1180.35267
MathSciNet: MR2560873

Subjects:
Primary: 35K20

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.14 • No. 11/12 • November/December 2009
Back to Top